# SDR DHL2001708004

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 655459
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ENG FOR EXCESSIVE OIL CONSUMPTION.  REF W/O 600003170.  REMOVED NR 1 ENG AND REPLACED PER DHL 727 TASK MANUAL MANUAL 71-01-03 THRU 71-01-18.
